# SDR DALA2016092906929

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 822-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  RBL 22 BS 822-1022, FOUND TO BE OUT OF LIMITS DUE TO CORROSION.  REPLACED THE SEAT TRACK IAW SRM 51-40-08 PG 1 PARA 3 & SRM 51-41-05 PG 1.
